# SDR AALA202007319004

- Difficulty date: July 30, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 55,896 hours, 25,236 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Worn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - EXCESSIVE PLAY, NOSE LANDING GEAR, RIGHT AFT DOOR.  REMOVED AND REPLACED AFT HINGE FITTING PER CMM 52-82-32. OPERATIONAL AND FIT CHECK GOOD.
